# SDR SWAA093621

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,929 hours, 46,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BD3090OC
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT WIRE CONNECTOR CORRODED AT BS 735D, BETWEEN STR 22L TO STR 23L.  REMOVED AND REPLACED CONNECTOR AND WIRING PER WDM.
